# SDR ASAA2015030410851

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 31,652 hours, 9,470 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Engine Start
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INSUFFICANT AIR TO START ENG, ENG START UNSUCCESSFUL WITH HUFFER AT 25 PSI.  ACFT GROUNDED.  OPENED NR 2 ENGINE & INSPECTED PRSOV & FOUND IN CLOSED POSITION.  CLOSED NR 2 ENGINE. DUCT DOWN STREAM OF RT PACK SOV WAS HOT WITH PACK SW IN OFF POSITION. DISCONNECTED, CONNECTOR PLUG AT NR 2 STARTER & PLACED START SWITCH TO GROUND.  APU WENT TO HIGH MODE & RT PACK VALVE CLOSED COMPLETELY.  RECONNECTED NR 2 STARTER CONNECTOR PLUG & ACCOMPLISHED 2 DRY MOTOR RUNS TO 29 PERCENT N2 BOTH ENGINES.  RT PACK VALVE OPS CHECKED ON GROUND.  OPS CHECK GOOD.  GROUND VERIFICATION COMPLETED. BOTH ENGINES SPOIL UP TO 29 PERCENT N2.
